# SDR EGRR100766

- Difficulty date: May 5, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N412PP
- Make and model: Bell 412EP
- Aircraft serial: 33207
- Aircraft time: 5,917 hours
- Engine: Pwa PT6*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Part serial: 98038
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 2 STARTER GENERATOR FAILED AFTER 317.8 HOURS (TSO). FOUND BRUSHES BADLY WORN, MISSING AND SMALL PIECES OF BRUSH MATERIAL WERE FOUND UNDER THE STARTER GENERATOR ON AIRCRAFT. REPLACED STARTER GENERATOR WITH OVERHAULED UNIT, ADJUSTED AND OPS  CHECKED OK.
